# SDR DALA2015120207395

- Difficulty date: December 1, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2 BETWEEN FRAME 12 TO FRAME 16 AT FWD GALLEY AREA L=1.000", W=0.800", D=0.010",  REPLACED RAIL DUMMY, Y503.2 BETWEEN FRAME 12 TO FRAME 16 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112825 AND D53110984. MEASURES OF CORROSION ARE: L=1.108", W=1.065", D=0.102".
